How are anti-depressants should you feel?

How are anti-depressants should you feel? I am a 14 year old girl. I was on 10 mg Citalopram for about two weeks, and I rose to 20 mg last Monday af...


How are anti-depressants should you feel?
I am a 14 year old girl. I was on 10 mg Citalopram for about two weeks, and I rose to 20 mg last Monday after my recipe. I’m on it for depression, but I’m indifferent to it so far. If anything, I feel a bit tired (I’ve been doing a lot naps during the week after school) and in the last few days I have felt much more depressed and unmotivated. I go 3 weeks before the next appointment with my psychiatrist, but I see my psychologist this Thursday. Should I tell her or is it normal? And how antidepressants will make you feel? Let them make me happy for no reason Best Answer (s):

Kirsifemn answer
It may take 1-2 months, antidepressants to work fully. Let time.The side effects, such as fatigue, can happen faster if

Answer by Chirantan
usually makes you feel happy and a bit cocky.

Dershk answer
not rely on pills, when you stop, you are worse than you have originally … Get natural sunlight ( vitamin D) It is one of the strongest anti-depressants in the world. No sun can lead to depression … Seattle has the highest suicide rate, it is hardly a so

Answer by Missy
In my experience with medication, if the pill will give you more side effects than the actual impact, perhaps less would work better than more. Doctors have piled me pills for weight and height and calculated their so-called experience, but I found that sometimes the smallest dose works better than the medium dose, and of course the greatest dose is far too much. Even if the label and the tests say measure the blood “is not a therapeutic dose”, my experience told me otherwise. Always negotiate with your doctor, of course, not on your own time to experimentieren.Ich personally do not believe that more and more naps and depression after taking an antidepressant is used normally. Antidepressants should be to stop or block depression. They should not make you feel happy without reason, but I have learned an SSRI which made me more wild and distorted with ideas of happiness the first few weeks of taking ihnen.Sie should consult your doctor, tell no matter what. You hide them in shyness not for fear of their special authority with medicine. If it does not work, try something else.

Leave a Reply